E-Prints Complutense

On the approximate controllability of some semilinear parabolic boundary-value problems

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Henry, J. y Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability of some semilinear parabolic boundary-value problems. Applied mathematics and optimization, 37 (1). pp. 71-97. ISSN 0095-4616

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

256kB

URL Oficial: http://www.springerlink.com/content/8b88rvgkhuyhn45c/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

We prove the approximate controllability of several nonlinear parabolic boundary-value problems by means of two different methods: the first one can be called a Cancellation method and the second one uses the Kakutani fixed-point theorem.


Tipo de documento:Artículo
Palabras clave:approximate controllability; semilinear parabolic boundary-value problems; interior or boundary controls; heat-equation
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15696
Depositado:20 Jun 2012 08:58
Última Modificación:06 Feb 2014 10:30

Descargas en el último año

Sólo personal del repositorio: página de control del artículo